دانلود مقاله ISI انگلیسی شماره 50626
عنوان فارسی مقاله

ویرانی با بیمه و ریسک های مالی بدنبال حداقل ساختار وابستگی FGM مخاطره آمیز

کد مقاله سال انتشار مقاله انگلیسی ترجمه فارسی تعداد کلمات
50626 2015 9 صفحه PDF سفارش دهید محاسبه نشده
خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.
عنوان انگلیسی
Ruin with insurance and financial risks following the least risky FGM dependence structure
منبع

Publisher : Elsevier - Science Direct (الزویر - ساینس دایرکت)

Journal : Insurance: Mathematics and Economics, Volume 62, May 2015, Pages 98–106

کلمات کلیدی
یسک های مالی - ویرانی با بیمه
پیش نمایش مقاله
پیش نمایش مقاله ویرانی با بیمه و ریسک های مالی بدنبال حداقل ساختار وابستگی FGM مخاطره آمیز

چکیده انگلیسی

Recently, Chen (2011) studied the finite-time ruin probability in a discrete-time risk model in which the insurance and financial risks form a sequence of independent and identically distributed random pairs with common bivariate Farlie–Gumbel–Morgenstern (FGM) distribution. The parameter θθ of the FGM distribution governs the strength of dependence, with a smaller value of θθ corresponding to a less risky situation. For the subexponential case with −1<θ≤1−1<θ≤1, a general asymptotic formula for the finite-time ruin probability was derived. However, the derivation there is not valid for the least risky case θ=−1θ=−1. In this paper, we complete the study by extending it to θ=−1θ=−1. The new formulas for θ=−1θ=−1 look very different from, but are intrinsically consistent with, the existing one for −1<θ≤1−1<θ≤1, and they offer a quantitative understanding on how significantly the asymptotic ruin probability decreases when θθ switches from its normal range to its negative extremum.

خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.